# SDR VNAA2011080100030

- Difficulty date: July 26, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 18,015 hours, 18,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TYS, CREW REPORTED ROW NR 1 FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED, RECONNECTED ORANGE EMERGENCY LIGHT CONNECTOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
